# SDR 2007UALA01153

- Difficulty date: April 15, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N367UA
- Make and model: Boeing 737322
- Aircraft serial: 24536
- Aircraft time: 49,698 hours, 34,580 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 960-996
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR STRUCTURE CREASE BEAM HAS CORROSION ON UPPER SURFACE BS 960-996 RBL 46-57 AT 208.  [SUP 05-01-07]  MAJOR REPAIR: INSTALLED NEW CREASE BEAM. REFERENCE SRM 51-40-02.
